BibTeX record journals/jal/BerkmanMR98

download as .bib file

@article{DBLP:journals/jal/BerkmanMR98,
  author    = {Omer Berkman and
               Yossi Matias and
               Prabhakar Ragde},
  title     = {Triply-Logarithmic Parallel Upper and Lower Bounds for Minimum and
               Range Minima over Small Domains},
  journal   = {J. Algorithms},
  volume    = {28},
  number    = {2},
  pages     = {197--215},
  year      = {1998},
  url       = {https://doi.org/10.1006/jagm.1997.0905},
  doi       = {10.1006/jagm.1997.0905},
  timestamp = {Sun, 02 Jun 2019 20:52:07 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/BerkmanMR98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics